# SDR CA150923009

- Difficulty date: September 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 10,520 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bleed Valve
- Part number: 30244
- Condition: Cracked
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BRAKE REPLACEMENT IT WAS NOTICED THAT THE BRAKE BLEEDER VALVE SEAT ON THE NEWLY O/H ASSY WAS CRACKED.  IT WAS ALSO NOTICED THAT THE O-RING ON THE FLUID SUPPLY FITTING, ELBOW, WAS ASSEMBLED ON THE THREADED PORTION NOT THE SMOOTH GLAD AREA AND THAT THE O-RING WAS TORN.
